# SDR WX0A2016041973138

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 54,624 hours, 47,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910042510
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP FIXED VANE HAS AREAS OF CORROSION ON LOWER SURFACE, AT STATION XTE 295.  REPAIRED RT OTBD FLAP FIXED VANE AT STATION XTE 295 IAW SRM 51-71-2 PARAGRAPH 18 B & 57-03 PARAGRAPH 11.
